# SDR DALA2021110906915

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N115DN
- Make and model: Airbus A321-211
- Aircraft serial: 10132
- Aircraft time: 1,788 hours, 1,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST CLASS 1 FAULT- EPSU (14WL) MID R. FOUND ROW 22 OVERHEAD EMERGENCY LIGHT INOP, PN: 4274-10-06, STK # 33-3300-3-0060, NIS @ DTW. DEFER PER MEL 33-50-02D. PLACARD INSTALLED, NO "M" PROCEDURES. OK FOR SVC. PART UPDATE: ADDITIONAL OVERHEAD EMERGENY LIGHT INOP AT ROW 12. OK TO CONTINUE ON MEL. RECONNECTED OVERHEAD EMERGENCY LIGHT CONNECTORS AT ROWS 22 AND 12. LIGHTS WORKING NORMAL AT THIS TIME. MEL/PLACARD REMOVED. (LP# 8086666)
